Alert archive / Wisconsin / Wind Advisories in 2006
Wind Advisory 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind advisory at May 10, 2006, 4:03 AM CDT for 20 counties in Wisconsin. It took effect at May 11, 2006, 4:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2006, 4:03 AM CDT (09:03 UTC)
- In effect from
- May 11, 2006, 4:00 AM CDT
- Expired
- May 11, 2006, 2:10 PM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMKX 100903 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 AM CDT WED MAY 10 2006 ...DENSE FOG OVERNIGHT FOR SOUTHERN WISCONSIN... .LIGHT WINDS AND ABUNDANT LOW LEVEL MOISTURE IN THE WAKE OF EARLIER RAINS HAS PRODUCED DENSE FOG ACROSS MUCH OF SOUTHERN WISCONSIN. EXPECT VISIBILITIES OF 1/4 MILE OR LESS UNTIL MID MORNING...WITH VISIBILITIES GRADUALLY IMPROVING BY 10 AM. LOW PRESSURE WILL THEN INTENSIFY OVER INDIANA THIS EVENING...AND CONTINUE TO DEEPEN AS IT APPROACHES THE LAKE MICHIGAN AREA BY SUNRISE THURSDAY. THIS UNUSUALLY INTENSE LOW FOR THIS TIME OF YEAR ...WILL PRODUCE VERY WINDY CONDITIONS OVER SOUTHERN WISCONSIN LATE TONIGHT AND THURSDAY. WIZ051-052-058>060-064>066-070>072-101500- /O.NEW.KMKX.WI.Y.0005.060511T0900Z-060512T0000Z/ /O.CON.KMKX.FG.Y.0010.000000T0000Z-060510T1500Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 403 AM CDT WED MAY 10 2006 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. DENSE FOG IS EXPECTED TO LAST UNTIL MID MORNING ON WEDNESDAY. EXPECT AREAS WITH VISIBILITIES OF 1/4 MILE OR LESS...WHILE OTHER AREAS HAVE SLIGHTLY BETTER VISIBILITIES AROUND 1 MILE. IF DRIVING... SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND OBJECTS AHEAD. FOR LATE TONIGHT AND THURSDAY...A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...OR WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS...BEWARE OF FALLEN TREE LIMBS ON ROADS. $$ WIZ046-047-056-057-062-063-067>069-101500- /O.NEW.KMKX.WI.Y.0005.060511T1200Z-060512T0000Z/ /O.CON.KMKX.FG.Y.0010.000000T0000Z-060510T1500Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE... JANESVILLE...BELOIT 403 AM CDT WED MAY 10 2006 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. DENSE FOG IS EXPECTED TO LAST UNTIL MID MORNING ON WEDNESDAY. EXPECT AREAS WITH VISIBILITIES OF 1/4 MILE OR LESS...WHILE SOME OTHER AREAS WILL HAVE SLIGHTLY BETTER VISIBILITIES AROUND 1 MILE. IF DRIVING... SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND OBJECTS AHEAD. FOR THURSDAY...A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...OR WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS...BEWARE OF FALLEN TREE LIMBS ON ROADS. $$ HENTZ/GEHRING
6 follow-up statements
000 WWUS73 KMKX 101336 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 836 AM CDT WED MAY 10 2006 ...DENSE FOG GRADUALLY IMPROVING... .SKIES WERE CLEARING ACROSS SOUTH CENTRAL WISCONSIN...HOWEVER THE FOG WAS LINGERING A BIT IN THE FAR EASTERN SECTIONS OF THE STATE. EXPECT SOME VISIBILITIES OF 1/4 MILE OR LESS UNTIL 10 AM. LOW PRESSURE WILL THEN INTENSIFY OVER INDIANA THIS EVENING...AND CONTINUE TO DEEPEN AS IT APPROACHES THE LAKE MICHIGAN AREA BY SUNRISE THURSDAY. THIS UNUSUALLY INTENSE LOW FOR THIS TIME OF YEAR ...WILL PRODUCE VERY WINDY CONDITIONS OVER SOUTHERN WISCONSIN LATE TONIGHT AND THURSDAY. WIZ058-064-065-070-102145- /O.CAN.KMKX.FG.Y.0010.000000T0000Z-060510T1500Z/ /O.CON.KMKX.WI.Y.0005.060511T0900Z-060512T0000Z/ DODGE-JEFFERSON-WAUKESHA-WALWORTH- INCLUDING THE CITIES OF...BEAVER DAM...JEFFERSON...LAKE MILLS... WAUKESHA...BROOKFIELD...ELKHORN...LAKE GENEVA 836 AM CDT WED MAY 10 2006 ...DENSE FOG ADVISORY IS CANCELLED... ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY. FOR LATE TONIGHT AND THURSDAY...A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...OR WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS... BEWARE OF FALLEN TREE LIMBS ON ROADS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...OR WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS...BEWARE OF FALLEN TREE LIMBS ON ROADS. USE CAUTION WHILE OUTDOORS. $$ WIZ046-047-056-057-062-063-067>069-102145- /O.CAN.KMKX.FG.Y.0010.000000T0000Z-060510T1500Z/ /O.CON.KMKX.WI.Y.0005.060511T1200Z-060512T0000Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE... JANESVILLE...BELOIT 836 AM CDT WED MAY 10 2006 ...DENSE FOG ADVISORY IS CANCELLED... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY. FOR THURSDAY...A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...OR WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS...BEWARE OF FALLEN TREE LIMBS ON ROADS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...OR WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS...BEWARE OF FALLEN TREE LIMBS ON ROADS. USE CAUTION WHILE OUTDOORS. $$ WIZ051-052-059-060-066-071-072-101500- /O.CON.KMKX.FG.Y.0010.000000T0000Z-060510T1500Z/ /O.CON.KMKX.WI.Y.0005.060511T0900Z-060512T0000Z/ FOND DU LAC-SHEBOYGAN-WASHINGTON-OZAUKEE-MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...WEST BEND... PORT WASHINGTON...MILWAUKEE...RACINE...KENOSHA 836 AM CDT WED MAY 10 2006 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. AREAS OF DENSE FOG ARE EXPECTED TO LAST UNTIL 10 AM. EXPECT AREAS WITH VISIBILITIES OF 1/4 MILE OR LESS...WHILE OTHER AREAS HAVE SLIGHTLY BETTER VISIBILITIES AROUND 1 MILE. IF DRIVING... SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND OBJECTS AHEAD. FOR LATE TONIGHT AND THURSDAY...A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...OR WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS... BEWARE OF FALLEN TREE LIMBS ON ROADS. $$ COLLAR
000 WWUS73 KMKX 101946 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CDT WED MAY 10 2006 ...VERY WINDY CONDITIONS EXPECTED... .LOW PRESSURE WILL INTENSIFY OVER INDIANA THIS EVENING...AND CONTINUE TO DEEPEN AS IT MOVES INTO LOWER MICHIGAN BY SUNRISE THURSDAY. THIS UNUSUALLY INTENSE LOW FOR THIS TIME OF YEAR ...WILL PRODUCE VERY WINDY CONDITIONS OVER SOUTHERN WISCONSIN LATE TONIGHT INTO THURSDAY EVENING. WIZ046-047-056-057-062-063-067>069-110400- /O.EXT.KMKX.WI.Y.0005.060511T1200Z-060512T0300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE... JANESVILLE...BELOIT 246 PM CDT WED MAY 10 2006 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 10 PM CDT THURSDAY... ON THURSDAY WINDS SUSTAINED NORTH WINDS AROUND 30 MPH WITH GUSTS TO NEAR 45 MPH AT TIMES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS...BEWARE OF FALLEN TREE LIMBS ON ROADS. $$ WIZ051-052-058>060-064>066-070>072-110400- /O.EXT.KMKX.WI.Y.0005.060511T0900Z-060512T0300Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 246 PM CDT WED MAY 10 2006 ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY... FOR LATE TONIGHT AND THURSDAY...SUSTAINED NORTH WINDS OF 30 MPH ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS... BEWARE OF FALLEN TREE LIMBS ON ROADS. $$ COLLAR/MBK
000 WWUS73 KMKX 110300 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1000 PM CDT WED MAY 10 2006 ...VERY WINDY CONDITIONS EXPECTED... .LOW PRESSURE...INTENSIFYING OVER INDIANA TONIGHT...WILL CONTINUE TO DEEPEN AS IT MOVES INTO LOWER MICHIGAN BY SUNRISE THURSDAY. THIS UNUSUALLY INTENSE LOW FOR THIS TIME OF YEAR ... WILL PRODUCE VERY WINDY CONDITIONS OVER SOUTHERN WISCONSIN LATE TONIGHT INTO THURSDAY EVENING. WIZ046-047-056-057-062-063-067>069-111100- /O.CON.KMKX.WI.Y.0005.060511T1200Z-060512T0300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE... JANESVILLE...BELOIT 1000 PM CDT WED MAY 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM CDT THURSDAY... LOOK FOR NORTH WINDS TO INCREASE TO 30 MPH...WITH GUSTS TO NEAR 45 MPH AT TIMES...BEGINNING THURSDAY MORNING AND LASTING INTO THURSDAY EVENING. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS SUCH AS LAWN FURNITURE AND GARBAGE CANS. BE ALERT FOR FALLEN TREE LIMBS ON AREA ROADS AND SIDEWALKS...AND STAY CLEAR OF ANY DOWNED POWER LINES. $$ WIZ051-052-058>060-064>066-070>072-111100- /O.CON.KMKX.WI.Y.0005.060511T0900Z-060512T0300Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 1000 PM CDT WED MAY 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY... LOOK FOR NORTH WINDS TO INCREASE TO 30 MPH...WITH GUSTS TO NEAR 45 MPH AT TIMES OVERNIGHT...AND LAST THROUGH THURSDAY EVENING. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS SUCH AS LAWN FURNITURE AND GARBAGE CANS. BE ALERT FOR FALLEN TREE LIMBS ON AREA ROADS AND SIDEWALKS...AND STAY CLEAR OF ANY DOWNED POWER LINES. $$ REM
000 WWUS73 KMKX 110837 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 AM CDT THU MAY 11 2006 ...VERY WINDY CONDITIONS EXPECTED... .LOW PRESSURE...INTENSIFYING OVER LOWER MICHIGAN...WILL CONTINUE TO DEEPEN TODAY AS IT BACKS WEST TO NEAR LAKE MICHIGAN TONIGHT. THIS UNUSUALLY INTENSE LOW FOR THIS TIME OF YEAR...WILL PRODUCE VERY WINDY CONDITIONS OVER SOUTHERN WISCONSIN INTO THE EVENING HOURS. WIZ046-047-056-057-062-063-067>069-111645- /O.CON.KMKX.WI.Y.0005.060511T1200Z-060512T0300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE... JANESVILLE...BELOIT 337 AM CDT THU MAY 11 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING. LOOK FOR NORTHWEST TO NORTH WINDS TO INCREASE TO 30 MPH...WITH GUSTS TO NEAR 50 MPH AT TIMES...BEGINNING THIS MORNING AND LASTING INTO THIS EVENING. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS SUCH AS LAWN FURNITURE AND GARBAGE CANS. BE ALERT FOR FALLEN TREE LIMBS ON AREA ROADS AND SIDEWALKS...AND STAY CLEAR OF ANY DOWNED POWER LINES. $$ WIZ051-052-058>060-064>066-070>072-111645- /O.CON.KMKX.WI.Y.0005.060511T0900Z-060512T0300Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 337 AM CDT THU MAY 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. LOOK FOR NORTHWEST TO NORTH WINDS TO INCREASE TO 30 MPH...WITH GUSTS TO NEAR 50 MPH AT TIMES...BEGINNING THIS MORNING AND LASTING INTO THIS EVENING. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS SUCH AS LAWN FURNITURE AND GARBAGE CANS. BE ALERT FOR FALLEN TREE LIMBS ON AREA ROADS AND SIDEWALKS...AND STAY CLEAR OF ANY DOWNED POWER LINES. $$ HENTZ
000 WWUS73 KMKX 111510 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1005 AM CDT THU MAY 11 2006 ...VERY WINDY CONDITIONS EXPECTED... .LOW PRESSURE...INTENSIFYING OVER LOWER MICHIGAN...WILL DRIFT WEST TO NEAR LAKE MICHIGAN TONIGHT. THIS UNUSUALLY INTENSE LOW FOR THIS TIME OF YEAR...WILL PRODUCE VERY WINDY CONDITIONS OVER SOUTHERN WISCONSIN INTO THE EVENING HOURS. WIZ046-047-056-057-062-063-067>069-112245- /O.CON.KMKX.WI.Y.0005.060511T1200Z-060512T0300Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE... JANESVILLE...BELOIT 1005 AM CDT THU MAY 11 2006 ...WIND ADVISORY REMAINS IN EFFECT TO 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT TO 10 PM CDT THIS EVENING. LOOK FOR NORTHWEST TO NORTH WINDS TO 30 MPH...WITH GUSTS TO NEAR 50 MPH AT TIMES...LASTING INTO THIS EVENING. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS SUCH AS LAWN FURNITURE AND GARBAGE CANS. BE ALERT FOR FALLEN TREE LIMBS ON AREA ROADS AND SIDEWALKS...AND STAY CLEAR OF ANY DOWNED POWER LINES. $$ WIZ051-052-058>060-064>066-070>072-112245- /O.CON.KMKX.WI.Y.0005.060511T0900Z-060512T0300Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 1005 AM CDT THU MAY 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. LOOK FOR NORTHWEST TO NORTH WINDS TO 30 MPH...WITH GUSTS TO NEAR 50 MPH AT TIMES...LASTING INTO THIS EVENING. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS SUCH AS LAWN FURNITURE AND GARBAGE CANS. BE ALERT FOR FALLEN TREE LIMBS ON AREA ROADS AND SIDEWALKS...AND STAY CLEAR OF ANY DOWNED POWER LINES. $$
000 WWUS73 KMKX 111910 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 210 PM CDT THU MAY 11 2006 ...SLOWLY DIMINISHING WINDS THIS EVENING... .LOW PRESSURE CENTERED OVER LOWER MICHIGAN AND CENTRAL LAKE MICHIGAN WILL GRADUALLY WEAKEN THIS EVENING. STRONG NORTHWEST WINDS ASSOCIATED WITH THE LOW WILL ALSO GRADUALLY WEAKEN THIS EVENING AND OVERNIGHT. WIZ046-047-051-052-056>060-062>072-112015- /O.CAN.KMKX.WI.Y.0005.000000T0000Z-060512T0300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 210 PM CDT THU MAY 11 2006 ...WIND ADVISORY IS CANCELLED... THE LOW PRESSURE SYSTEM PRODUCING THE STRONG WINDS OVER SOUTHERN WISCONSIN IS GRADUALLY WEAKENING. AS A RESULT...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WIND ADVISORY. HOWEVER...NORTHWEST WINDS GUSTING TO BETWEEN 30 AND 35 MPH CAN STILL BE EXPECTED AT TIMES THROUGH THE EVENING HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at May 9, 2:00 PM CDT, 14 hours 3 minutes earlier.
Area forecast discussion, May 9, 2:00 PM CDT, 14 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT TUE MAY 9 2006 .DISCUSSION...FCST FOCUS ON PCPN THIS EVENING AND THEN AGAIN... WELL...THROUGH THE REMAINDER OF THE FCST. RAIN OVER THE CWA IN ASSOCIATION WITH EXISTING THETA-E RIDGE AND ADVECTION...IN COMBINATION WITH A SLIGHTLY BETTER THAN PROGD H5 S/W. NAM/GFS DON/T SEEM TO DO THIS S/W JUSTICE GIVEN THE SOLID LOOK TO IT ON SATELLITE IMAGERY. RUC HAS PICKED UP ON IT AND MATCHES SATELLITE WELL. HAVEN/T SEEN ANY LIGHTNING STRIKES FOR SOME TIME... BUT WILL KEEP A MENTION IN THE EAST THIS EVENING. LOOKS LIKE ONCE THE THETA-E AXIS AND S/W SHIFT E OF THE CWA EARLY THIS EVENING...THE PCPN SHOULD END WITH FOG A THREAT LATER ON TONIGHT WITH DIMINISHING BNDRY LYR WINDS. DRY AIR WRAPPING INTO THE AREA IN THE WAKE OF THIS FIRST S/W COULD SCOUR OUT THE CLOUDS SOME WITH A LITTLE SUNSHINE FOR TOMORROW MORNING. H8 TEMPS MAINTAIN HIGH LEVELS AND WITH THE UPR LEVELS COOLING DOWN A TAD IN RESPONSE TO DIGGING UPR LEVEL LOW...COULD SEE ENUF AFTN INSTABILITY TO GENERATE SHOWERS OR AN ISOLATED THUNDERSTORM. AS UPR LOW IS DROPPING THROUGH MN INTO IA WED NGT AND THU...A STRONG S/W ROTATES UP THE OHIO VALLEY INTO MI SPARKING RAPID SFC CYCLOGENSIS. THAT S/W EVENTUALLY PHASES WITH THE UPR LOW AND IT ROTATES OVR THE GREAT LAKES INTO EARLY NEXT WEEK. WITH RESPECT TO THE DEEPING SFC LOW ON THURSDAY...THE NAM LOOKS UNREASONABLE IN ITS STRENGTH. GRANTED THE UPR JET IS A VERY CLASSIC COUPLED JET SUPPORTING VERY DEEP AND STRONG UVV...BUT THE STRENGTH OF THE CORRESPONDING SFC LOW LOOKS UNREASONABLE. THE GFS LOOKS BETTER IN STRENGTH...BUT APPEARS TO LIFT IT TOO FAR NORTH. THE UKMET LOOKS LIKE A GOOD COMPROMISE. NEW ECMWF LOOKING SIMILAR TO NAM SOLUTION W.R.T. POSITION...BUT A LITTLE WEAKER. WHATEVER THE FINAL SOLUTION...LOOKS COLD AND WET ON THURSDAY INTO THURSDAY NIGHT...WITH DIMINISHING POP CHCS FRIDAY INTO THE WEEKEND. ADDITIONALLY...COLD AIR WILL PLUNGE SOUTH MAKING FOR UNSEASONABLY COOL WEATHER THURSDAY THROUGH SATURDAY WITH MODERATION LATE IN THE WEEKEND INTO EARLY NEXT WEEK. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && DAVIS
Hazardous weather outlook, May 9, 11:17 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1117 PM CDT TUE MAY 9 2006 WIZ046-047-051-052-056>060-062>072-101015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1117 PM CDT TUE MAY 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT WIDESPREAD DENSE FOG IS EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-665-101015- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1117 PM CDT TUE MAY 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT WIDESPREAD DENSE FOG IS EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY. REM
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 10:34 PM CDT | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 11 hr |
Nearby
Wind Advisories in Wisconsin, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.